Liver failure side effects of painkiller diclofenac sodium – read it. urgent!!

Treatment with a product containing diclofenac sodium as topical applications is now linked with liver dysfunction, resulting in severe hepatic reactions and liver transplantation or death, according to USFDA and Novartis.  The report says that the drug-induced hepatotoxicity is reported within the first month of treatment with diclofenac but can occur at any time during treatment.

“Postmarketing surveillance has reported cases of severe hepatic reactions, including liver necrosis, jaundice, fulminant hepatitis with and without jaundice, and liver failure,” according to an alert sent last night by MedWatch, the FDA’s safety information and adverse event reporting program. “Some of these reported cases resulted in fatalities or liver transplantation.”

So please watch out for these symptoms when you are on diclofenac – nausea (vomiting sensation), fatigue, lethargy, diarrhea, pruritus (itching sensation, may be at a single place or all over the body), jaundice, tenderness and severe pain in the right upper quarter of the abdomen, and signs and symptoms similar to flue.

In case you experience or are already experiencing these symptoms,

– immediately stop using diclofenac

– contact your physician immediately

– on your further visits to any phyiscian, tell him pre-hand that diclofenac might not suit you.

– see for diclofenac sodium in the ingredient list of medications and avoid them.

– as far as possible, also avoid the usage of topical diclofenac creams as well, because topical side effects are also observed.

– Switch over to safe, effective and  herbal topical pain relieving creams like  arthorub cream

More information is available about diclofenac on the FDA’s MedWatch Web site.


Subscribe and get Dr Hebbar's ebook "Blueprint For A Healthy Lifestyle" for free

The product links are affiliate. Do not follow given advice, without consulting your doctor.

Comments

  1. Thank you Doctor for enlightening me on diclofenac,

  2. Diclofenac has wiped out most of our country’s vulture population.
    https://en.wikipedia.org/wiki/Indian_vulture_crisis

Your comment

error: